On conditions for the continuous recovery of the current state of a linear system with delay from the results of observation
Differencialʹnye uravneniâ, Tome 23 (1987) no. 2, pp. 217-227
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1987_23_2_a4,
author = {A. V. Vodichev},
title = {On conditions for the continuous recovery of the current state of a linear system with delay from the results of observation},
journal = {Differencialʹnye uravneni\^a},
pages = {217--227},
year = {1987},
volume = {23},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1987_23_2_a4/}
}
TY - JOUR AU - A. V. Vodichev TI - On conditions for the continuous recovery of the current state of a linear system with delay from the results of observation JO - Differencialʹnye uravneniâ PY - 1987 SP - 217 EP - 227 VL - 23 IS - 2 UR - http://geodesic.mathdoc.fr/item/DE_1987_23_2_a4/ LA - ru ID - DE_1987_23_2_a4 ER -
%0 Journal Article %A A. V. Vodichev %T On conditions for the continuous recovery of the current state of a linear system with delay from the results of observation %J Differencialʹnye uravneniâ %D 1987 %P 217-227 %V 23 %N 2 %U http://geodesic.mathdoc.fr/item/DE_1987_23_2_a4/ %G ru %F DE_1987_23_2_a4
A. V. Vodichev. On conditions for the continuous recovery of the current state of a linear system with delay from the results of observation. Differencialʹnye uravneniâ, Tome 23 (1987) no. 2, pp. 217-227. http://geodesic.mathdoc.fr/item/DE_1987_23_2_a4/